MathSciNet Relay Station
MathSciNet bibliographic data
MR1381990 (97d:58122) 58F12 (58F10 58F15)
Bonatti, Christian; Díaz, Lorenzo J. Persistent nonhyperbolic transitive diffeomorphisms. Ann. of Math. (2) 143 (1996), no. 2, 357–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement